A note on regularity
Abbreviated Journal Title
Fuzzy Sets Syst.
Keywords
Stratified L-filters; Lattice-valued convergence; Regularity; LATTICE-VALUED CONVERGENCE; SPACES; Computer Science, Theory & Methods; Mathematics, Applied; Statistics &; Probability
Abstract
An alternative characterization of Gahler's definition of regularity of a lattice-valued convergence space is given. In particular, a space is regular exactly whenever convergence of filters remains invariant with respect to taking "closures." Verification employs a slight modification of the work by Jager. (C) 2010 Elsevier B.V. All rights reserved.
Journal Title
Fuzzy Sets and Systems
Volume
162
Issue/Number
1
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
64
Last Page
66
WOS Identifier
ISSN
0165-0114
Recommended Citation
"A note on regularity" (2011). Faculty Bibliography 2010s. 1117.
https://stars.library.ucf.edu/facultybib2010/1117
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]